Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

White oval spot on neck, non itchy. Using cortisone cream, redness reduced. Treatment?

My 9 year old has a small white ovalish spot on the front of her neck with a slight pink outer border. She says it doesn t itch and has had it for a few weeks now. I treated it w antibiotic cream and it remained the same. Three days ago, I began treating it with cortisone cream and the redness is going away from the outer border. I still can see the white though. Should I just continue the cortisone or should I be alarmed?
Asked On : Fri, 31 Aug 2012
Answers:  2 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi Dear thanks for your question on HCM,your 9 year old daughter having white ovalish spot on front of neck,non itching,didn't responded to antibiotic cream,and redness has disappeared with steroid cream (cortisone),,dear the most common cause of lesion you described on neck is fungal infection, and common fungal infection is tenia corporis second one of course is the allergic rash,which it doesn't seems to be ,as it would have disappeared with cortisone ointment ,you better apply some anti fungal ointment like candid,and consult some dermatologist
Answered: Fri, 31 Aug 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi..dear user..,
Thanks for choosing HCM..,
It may be non-specific...,
due to Nutrtional def..,or Worm infestation..,
So use Dicaris..(livamisole ) 2 tabs weekly once.,
continue cortisone cream...preferable..Momentasome//.
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor